# SDR FDEA200906091968

- Difficulty date: June 9, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 144N80111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LOWER FITTING HAS CORROSION AT STA 1120, LBL 8.0 INCH TO RBL 8.0 INCH. CORROSION FOUND EXCEED SRM DAMAGE LIMITS. KEEL BEAM LOWER FITTING REPAIRED IAW E.A. F-5340-126238 AND B757 SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
